# SDR USAA011369

- Difficulty date: October 22, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 55,127 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED, STATION 1300, RBL 4 LOWER CHORD ANGLE.  FABRICATED AND INSTALLED NEW SHEAR TIE PER SRM 51-40-02.  (M)
